# SDR DL738061004

- Difficulty date: December 1, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 19,570 hours, 8,542 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: DPN365740002
- Part serial: 7101
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER T/O GOT LT ENG BLEED TRIP.  RESET AS PER QRH.  TRIPPED AGAIN.  RETURNED DUE TO ICING EN ROUTE.  REPLACED PRSOV REGULATOR AND HI STAGE PRESS   REGULATOR PER AMM.  RAN ENGINES TO T/O POWER FOR 5 MINS.  BOTH ENGINES MAINTAINED 50 PSI THROUGHOUT RUN.  NO BLEED TRIP.
